A 45-year-old member asked:
What to do if i have nausea after chemotherapy, can anyone help?
1 doctor answer • 3 doctors weighed in
Dr. Joseph Torkildsonanswered
Pediatric Hematology and Oncology 41 years experience
Your oncologist!: I assume you have an oncologist; almost everyone who is receiving chemotherapy does. They are most familiar not just with the chemotherapy you are receiving, but also with you! They can give you the best advice and treatment for your nausea. I hope your therapy is working well!
3.7k viewsReviewed >2 years ago
A 33-year-old member asked:
What helps nausea the best among chemotherapy patients?
2 doctor answers • 14 doctors weighed in
Dr. Devon Websteranswered
Medical Oncology 24 years experience
Medication!: There are excellent medications to prevent chemo-related nausea and vomiting. Ondansetron (zofran) and aprepitant (emend) are two of the strongest. Ativan (lorazepam) and Dexamethasone are commonly added. Different things work for different people, and we can almost always find a combination that works for everyone. This is a good review article: http://www.Mayoclinic.Com/health/cancer/ca00030.
6.1k viewsReviewed >2 years ago
Last updated Oct 26, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.